# SDR DL76G060095

- Difficulty date: January 30, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 26,633 hours, 4,199 cycles
- Engine: Ge CF680C2B6F
- Engine time: 26,661 hours, 4,191 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: CF680C2B6F
- Part serial: 706110
- Condition: Damaged
- Location: Nr 1
- Part time: 26,661 hours, 4,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC FOUND PIECE OF 5TH STAGE VSV LEVER ARM IN COWLING.  VSV LEVER AT 8 O`CLOCK POS VERIFIED BROKEN VANE SPINS FREELY IN CASE.  BOROSCOPED HPC AND FOUND NUMEROUS BLADES DAMAGE 6TH STAGE.  REPLACED ENGINE.
